# SDR CALA20130705

- Difficulty date: July 5, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,695 hours, 7,151 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.   CLEANED DOOR SLIDE GIRT BAR FLOOR ATTACHING RECEPTACLE, OPS CHECKED DOOR ARM & DISARM NORMAL.
